# SDR UALA2010031200837

- Difficulty date: March 12, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 32,947 hours, 8,354 cycles
- Engine: Pwa PW4052
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 513
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN AT GATE.  REPLACED ECU PER MM.  REPLACED RELAY K197.  OPS CHECK OKAY.
